# SDR AALA202406030060

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 38,524 hours, 4,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  4L DOOR OVERHEAD EXIT SIGN INOP. MAINTENANCE RE-CONNECTED DM 33436 CONNECTOR AT 4L DOOR OVERHEAD EXIT SIGN AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST IAW B777-3 AMM 33-51-00-710-801.
